Articles

  • Landau levels on a compact manifold, 2020
    arXiv:2012.14190
  • Asymptotic representations of Hamiltonian diffeomorphisms and quantization (with Leonid Polterovich) 2020,
    arXiv:2009.05856
  • Quantum propagation for Berezin-Toeplitz operators (with Yohann Le Floch) 2020,
    arXiv:2009.05279
  • Analytic Berezin-Toeplitz operators, 2019, to appear in Math. Zeitschrift,
    arXiv:1912.06819
  • On a quasimorphism of Hamiltonian diffeomorphisms and quantization, 2019,
    arXiv:1910.05073
  • Entanglement entropy and Berezin-Toeplitz operators (with Benoit Estienne) 2018,
    Comm. Math. Phys., Vol 376 (2020), no. 1, 521-554 arXiv:1803.03149
  • Appendix of Inferring topology of quantum phase space by Leonid Polterovich
    Journal of Applied and Computational Toplogy, (2018), arXiv:1710.02983
  • Quantum speed limit vs. classical displacement energy (with Leonid Polterovich) 2016,
    Annales Henri Poincaré, Vol 19 (2018), no. 4, 1215-1257, arXiv:1609.05395
  • On the Witten asymptotic conjecture for Seifert manifolds, 2016,
    arXiv:1605.04124
  • Torsion and symplectic volume in Seifert manifolds (with Lisa Jeffrey),
    Bulletin de la SMF, Vol 146 (2018), arXiv:1511.00114
  • Sharp correspondence principle and quantum measurements (with Leonid Polterovich),
    Algebra i Analiz, Vol 29 (2017), no. 1, 237-278, arXiv:1510.02450
  • Subprincipal symbols for Toeplitz operators,
    Letter in Mathematical Physics, Vol 106 (2016), no. 12, 1673-1694, arXiv:1410.2066
  • Quantization of compact symplectic manifolds,
    Journal of Geometric Analysis, Vol 26 (2016), no. 4, 2664-2710, arXiv:1409.8507
  • A note on the Bergman kernel,
    Comptes Rendus Mathématiques, Vol 353 (2015), no. 2, p 121-125.
  • Isospectrality for quantum toric integrable systems (with Alvaro Pelayo and San Vu Ngoc),
    Annales Scientifiques de l'ENS, vol 46 (2013), no 5, p. 815-849, arXiv:1111.5985
  • Torus knot state asymptotics, 2011,
    arXiv:1107.4692
  • Knot state asymptotics II, Witten conjecture and irreducible representations (with Julien Marché),
    Publications Mathématiques de l'IHES, vol. 121, (2015), p 323-361, arXiv:1107.1646
  • Knot state asymptotics I, AJ Conjecture and abelian representations (with Julien Marché),
    Publications Mathématiques de l'IHES, vol 121, (2015), p 279-322, arXiv:1107.1645
  • Asymptotic properties of the quantum representations of the mapping class group,
    Transactions of the AMS, vol. 368 (2016), 7507-7531, [pdf],
  • A note on the Chern-Simons bundles and the Mapping Class Group, 2010,
    [pdf], version of September 2013.
  • Asymptotic properties of the quantum representations of the modular group, [pdf]
    Transactions of the AMS, vol. 364 (2012), arXiv:1005.3447.
  • A Lefschetz fixed point formula for symplectomorphisms
    Journal of Geometry and Physics, 60 (2010), pp. 1890-1902, [pdf], arXiv:1005.3443.
  • Multicurves and regular functions on the representation variety of a surface in SU(2) (with Julien Marché)
    Commentarii Mathematici Helvetici, Vol 87 (2012), p. 409-431 arXiv:0901.3064.
  • On the quantization of polygon spaces,
    Asian Journal of Math., Vol. 14.1. (2010), arXiv:0806.1585, [ps, pdf].
  • Spectral asymptotics via the semiclassical Birkhoff normal form (with San Vu Ngoc)
    Duke Mathematical Journal, 143, (2008), no 3, p. 463--511, [ps, pdf]
  • Semi-classical properties of geometric quantization with metaplectic correction
    Comm. Math. Phys., 270, (2007), no. 2, p. 445-480, [ps, pdf]
  • Symbolic calculus for Toeplitz operators with half-forms
    Journal of Symplectic Geometry, 4, (2006), no. 2, p. 171-198, [ps, pdf]
  • Toeplitz operators and Hamiltonian Torus Action
    Journal of Functional Analysis 236, (2006), no. 1, p. 299-350, ps
  • Quasimodes and Bohr-Sommerfeld conditions for the Toeplitz operators
    Comm. Partial Differential Equations 28, (2003), no. 9-10, p. 1527--1566. [ps, pdf] (version corrigée)
  • Berezin-Toeplitz operators, a semi-classical approach
    Comm. Math. Phys. 239, (2003), no. 1-2, p. 1--28. [ps, pdf (version corrigée)]
  • Feynman path integral and Toeplitz quantization
    Helv. Phys. Acta 72, (1999), no. 5-6, p. 341--355.